COSAM » COSAM Faculty » Mathematics and Statistics » Narendra Kumar Govil

Narendra Govil
Mathematics and Statistics
Alumni Professor and Associate Chair

Research Areas - Analysis - Applied Mathematics

Office: 214-C Parker Hall

Address:
221 Parker Hall
Auburn, AL 36849-5310

Phone: (334) 844-6558
Fax: (334) 844-6555
E-Mail: govilnk@auburn.edu

Website


Education

Ph.D., University of Montreal, Canada
1968
M.Sc., Aligarh Muslim University, India
1959
Bs.c., Argra University, India
1957


Professional Employment

Alumni Professor and Associate Chair, Department of Mathematics and Statistics, Auburn University
2012 - present
Professor and UPO, Department of Mathematics and Statistics, Auburn University
2008 - 2012
Professor, Department of Mathematics and Statistics, Auburn University
1986 - present
Associate Professor, Department of Mathematics, Auburn University
1985 - 1986
Visiting Professor, Department of Mathematics, Auburn University
1983 - 1985
Professor, Department of Mathematics, Indian Institute of Technology (IIT), New Delhi, India
1978 - 1980
Associate Professor, Department of Mathematics, Indian Institute of Technology (IIT), New Delhi, India
1978 - 1980
Assistant Professor, Department of Mathematics, Indian Institute of Technology
1970 - 1978
Assistant Professor, Department of Mathematics, Concordia University, Canada
1968 -1970


Honors and Awards

Alumni Professor
2011 - 2016
Auburn University COSAM Outstanding Advisor Award
2010
Lifetime Fellow, National Academy of Sciences (India)
since 1979


Professional Activities

Editor: Australian Journal of Mathematics Analysis and Applications, International Journal of Analysis and Applications
Associate Editor: European Journal of Pure and Applied Mathematics, Journal of Inequalities and Application (2004-2014)
Member of the Editorial Board: International Journal of Mathematics and Mathematical Sciences, Journal of Complex Analysis, Pure Mathematical Sciences, Journal of Inequalities and Special Functions
Referee: Applied Mathematics and Computation, Bulletin of the Canadian Mathematical Society, Indian Journal of Pure and Mathematics, Journal of Approximation Theory, Journal of Complex Analysis, Journal of Inequalities and Applications, Journal of Mathematical Analysis and Applications, Mathematical and Computer Modeling, Mathematical Communications, Mathematical Inequalities and Applications, Southeast Asian Bulletin of Mathematics


Research and Teaching Interests

Real Analysis, Complex Analysis, Special Functions, Approximation Theory



Selected Publications

  1. Aseem  Dalal and N.K. Govil,  Annulus Containing All the Zeros of a polynomial, Applied Mathematics & Computation (2014), http://dx.doi.org/10.1016/j.amc.2014.10.038
  2. N.K. Govil and R.A. Zalik, Perturbations of the Haar Wavelet, Proceedings of the American Mathematical Society 125 (1997), 3363-3370 (with R. A. Zalik).
  3. N.K. Govil and H.L. Manocha, The Lie Theory for Hypergeometric Functions, Journal of Mathematical Analysis and its Applications 171 (1992), 171-204.
  4. N.K. Govil, An Inequality for Functions of Exponential Type Not Vanishing in a Half-Plane, Proceedings of the American Mathematical Society 65 (1977), 225-229.
  5. N.K. Govil and Q.I. Rahman, Functions of Exponential Type not Vanishing in a Half-Plane and Related Polynomials, Transactions of the American Mathematical Society 137 (1969), 501-517.






Last updated: 11/16/2015